# SDR ZW0A0211002

- Difficulty date: October 11, 2002
- Submitted: November 1, 2002
- Operation: Air carrier
- Aircraft: N980TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53630
- Aircraft time: 8,063 hours, 4,422 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Worn
- Location: Heat Exchanger
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT THE FUSELAGE LT SIDE OVERBOARD DUCT FOR THE HEAT EXCHANGER WAS WORN THIN.  REPAIRED DAMAGE PER SSRM 53-30-101 PAGE 202.  REPAIRED AND REPLACED DUCT PER SPM 6-70-01.
